Some fixed point results on complex valued G(b)-metric spaces


ANSARI A. H. , Ege O. , RADENOVIC S.

REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, vol.112, no.2, pp.463-472, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 112 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1007/s13398-017-0391-x
  • Title of Journal : REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS
  • Page Numbers: pp.463-472
  • Keywords: Fixed point, C-class function, Complex valued G(b)-metric space, ORDERED METRIC-SPACES, CONTRACTIVE MAPPINGS, MONOTONE MAPPINGS, THEOREMS

Abstract

In this paper, we prove some fixed point theorems for new type generalized contractive mappings involving -class function in complex valued -metric spaces. The obtained results generalize and improve some fixed point results in the literature.